# SDR AALA202010199010

- Difficulty date: October 18, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 20,220 hours, 5,636 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Low Pressure
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  LOW PRESSURE PASSENGER CREW DOOR GIRT BAR FITTING SPRING DOOR 832 (FORWARD AND AFT SPRING) AT AFT GALLEY AREA (2 EA).  REPLACED SPRING OF GIRT BAR FITTINGS DOOR 832 (FORWARD AND AFT SPRING), IAW AMM 52-13-31-400-003-A (2EA).
